# SDR DXTA2012120705202

- Difficulty date: December 6, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N815QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258705
- Aircraft time: 5,005 hours, 3,483 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Underserviced
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

ACFT NORMAL BRAKING SYSTEM INOPERATIVE.  DURING TAXI OUT BRAKES WERE VERY MUSHY AND HAD MINUMAL PRESSURE. WITH EITHER THE CAPT BRAKES APPLIED OR THE CO-PILOTS BRAKES APPLIED THE PEDDLES WOULD GO TO THE STOPS AND ONLY HAVE APPROX 400 PSI MAX PRESSURE. AUX BRAKING SYS HAD 2000 PSI PER SIDE.  PRIMED AND BLED THE MASTER CYLINDER CONTROL AND THE NORMAL BRAKE SYS IAW THE MM 32-40.  SERVICED MAIN HYD RESERVOIR TO PROPER LEVEL, TAXIED ACFT USING THE PILOTS AND COPILOTS BRAKES.  OP AND LEAK CHECKED GOOD.
